Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Liver, lung and bone cancer, on chemotherapy, radiation treatments, bad heart, coughing up clots of blood, tissue. Advice?

Hello My dad was diagnosed with liver , lung and bone cancer in May 2012 We took him to cancer treatment center of america in Zion Il., He is now on finished with his 2nd dose of chemotherapy and 10 radiation treatments. He has a bad heart that works at 30%. My initial question is he has been coughing up blood for about a month now. Last night it was a large amount and more like a clots and/or tissue. What should we do.!! Please help. My dad is 59 i am his daughter i am 29. We live in Dickinson ND. (Oil Boom Country) ANy advice would be sooo appreciated. I am an only child and i am so scared for my DaD.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi, welcome to HCM.
Unfortunately there is advanced cancer at this stage. Blood in sputum may be due to different reasons. It may be due to chemotherapy induced severe gastritis. Another reason is that any erosion of bronchus by lung malignancy.
Considering patients conditions andseverity of symptoms you need to consult your physician. If there is continous blood then few more investigations may be necessary. It depends on clinical examination.

Hope I have answered your query.

Regards. .
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor